A 30-year-old member asked:
30 years old, have had 102 fever for 3 days with headaches, dizziness, soreness, mild sore throat. got 2nd part of hep-b vaccine 6 hrs b4 i got sick.?
2 doctor answers • 5 doctors weighed in
Dr. Anthony LaBarberaanswered
Pediatrics 30 years experience
Viral: Your symptoms are not due to the vaccine. It sounds as if you may have the flu.
6k viewsReviewed >2 years ago
Dr. Ronda Dennis-Smithartanswered
Specializes in Pediatrics
Not the vaccine: The vaccine didn't cause your symptoms. You likely have a viral infection, or strep throat. If symptoms don't improve call your dr for a strep screen.
5.3k viewsReviewed >2 years ago
Last updated May 26, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.